JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GLOBAL BEHAVIOR OF THE POSITIVE SOLUTIONS OF xn+1
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GLOBAL BEHAVIOR OF THE POSITIVE SOLUTIONS OF xn+1
Park, Jong-An;
  PDF(new window)
 Abstract
In this paper we prove that every positive solution of the third order rational difference equation $$x_{n+1}\;
 Keywords
difference equations;equilibrium point;
 Language
English
 Cited by
1.
RATIONAL DIFFERENCE EQUATIONS WITH POSITIVE EQUILIBRIUM POINT,;

대한수학회보, 2010. vol.47. 3, pp.645-651 crossref(new window)
1.
RATIONAL DIFFERENCE EQUATIONS WITH POSITIVE EQUILIBRIUM POINT, Bulletin of the Korean Mathematical Society, 2010, 47, 3, 645  crossref(new windwow)
2.
On the Difference equation xn+1=axn−l+bxn−k+cxn−sdxn−s−e, Mathematical Methods in the Applied Sciences, 2016  crossref(new windwow)
3.
Evaluation of modeling techniques for a type III hydrogen pressure vessel (70 MPa) made of an aluminum liner and a thick carbon/epoxy composite for fuel cell vehicles, International Journal of Hydrogen Energy, 2012, 37, 3, 2353  crossref(new windwow)
 References
1.
E. Camouzis, Global analysis of solutions of $x_{n+1} = \frac{\beta{x_{n}}+\delta{x_{n-2}}}{A+B{x_{n}+C{x_{n-1}}$, J. Math. Anal. Appl. 316 (2006), 616-627 crossref(new window)

2.
M. R. S. Kulenovic and G. Ladas, Dynamics of Second Order Rational Difference Equation, with Open Problems and Conjectures, Chapman and Hall/CRC, 2002

3.
R. D. Nussbaum, Global stability, two conjectures and maple, Nonlinear Anal. 66 (2007), 1064-1090 crossref(new window)